# SDR A6WA202212168426

- Difficulty date: December 16, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 39,454 hours, 38,132 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 601R4008
- Part serial: NSA
- Condition: Corroded
- Location: Rh Ib Flap
- Part time: 39,454 hours, 38,132 cycles
- Component: Flap Lower Skin, Bombdr, CL6002B19
- Component part number: 601R4008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP INBOARD SIDE LOWER SKIN PN 601R4008 HAS CORROSION AND 5 GOUGES AT INBOARD WING STATION 50.498 - 79.062. ***********AIRCRAFT REMOVED FROM SERVICE**************** BLENDED OUT CORROSION IAW CRJ200 SRM 51-12-00 REV 39 AND SRM 51-21-06 REV 39.  BLENDED GOUGE DAMAGES TO A SMOOTH CONTOUR. RESTORED SURFACE PROTECTIVE FINISH.  ALL WORK WITHIN LIMITS PERFORMED IAW EA #: AWAC-CRJ257 - 01935 REV IR, DATED 12/19/2022. WORK PERFORMED UNDER AERSALE WORK ORDER 003813, CARD NO. 20079, TT: 39,454:52 TC: 38132.
